# SDR FDEA201212184317

- Difficulty date: December 18, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SKIN HAS CORROSION AT SPIGOT HOLE AND LIGHT SURFACE CORROSION ON SKIN LOWER SURFACE.  DEFECT MEASURES 6".  REMOVED CORROSION, MEASURED REMAINING THICKNESS AND CHECKED LIMITS IAW 51-74-10 AND 54-51-81. NDT OK, PREPPED AND REPROTECTED AREAS IAW SRM 54-51-00-201-2L, MATERIAL THICKNESS .732, REMOVED .012 REMAINING THICKNESS .710 FOUND TO BE WITHIN LIMITS IAW SRM 54-51-81, CONFIG 2, PG 109/110 MIN.  SRI REQUIREMENTS IAW SRM 54-51-81-1-001-00, PARA 3A TABLE 103 PG 105/106 INITIAL AT 30,949 FL REPETITIVE EVERY 17600 FC.
